# SDR COMA0060737

- Difficulty date: September 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 11,107 hours, 10,609 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND STATIC HEAT CAUTION MESSAGE.  RESET CIRCUIT BREAKER, FAULT MESSAGE CLEARED.
